# SDR VNAA202402110009

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT FORMER ON PAX DOOR TO BE CORRODED AROUND SEVERAL FASTENER HOLES.   REMOVED AFT PAX DOOR FORMER IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-14-001-001-A01. INSTALLED NEW P/N 601R318034-5 AFT PAX DOOR FORMER IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-14-001-001-A01     HN00131012: DISCREPANCY: FOUND AFT FORMER ON PAX DOOR TO BE CORRODED AROUND SEVERAL FASTENER HOLES. CORRECTIVE ACTION: REMOVED AFT PAX DOOR FORMER IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-14-001-001-A01. INSTALLED NEW P/N 601R318034-5 AFT PAX DOOR FORMER IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-14-001-001-A01     601R318034-5
